MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(25 GAUGE / 0.5 MM)(WORKING WITH 30 P.S.I., MAX

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(25 GAUGE / 0.5 MM)(WORKING WITH 30 P.S.I., MAX
Catalog Number 6267.NMD05
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the cap was not against on the body, the fixation plate was not straight on the inner-knife and the spring was not straight in the body.This is a production error.R&d is in the process of a redesign for the vitrectome during the retrospective review, and as per the complaint description, assuming worst case during surgery, air bubbles observed at the probe.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).(b)(4).No information reasonably suggests anyone was harmed.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
The doctor used this cutter with ust for vitreous surgery.During use, air bubbles came out from the cutter tip part.Sample available.All information has been disclosed.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME.(25 GAUGE / 0.5 MM)(WORKING WITH 30 P.S.I., MAX
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME.(25 GAUGE / 0.5 MM)(WORKING WITH 30 P.S.I., MAX
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7531519
Report Number1222074-2018-00142
Device Sequence Number156966
Product Code HQC
UDI-Device Identifier08717872001401
UDI-Public08717872001401
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD05
Device Lot Number2000366214
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2015
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1